Global solutions of a semilinear parabolic equation

Marek Fila, Peter Poláčik

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


Radial solutions of the Gelfand equation on an N-dimensional ball are studied for 3 ≤ N ≤ 9. It is shown that global classical solutions are uniformly bounded while unbounded global L1-solutions are constructed for some parameter range.

Original languageEnglish (US)
Pages (from-to)163-196
Number of pages34
JournalAdvances in Differential Equations
Issue number2
StatePublished - Dec 1 1999


Dive into the research topics of 'Global solutions of a semilinear parabolic equation'. Together they form a unique fingerprint.

Cite this